| Catalog Number |
50796120 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, cracks were identified in hoffmann micro carbon rods during inspection.
Event or Problem Description
Cracks identified in hoffmann micro carbon rods.
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Additional Manufacturer Narrative
Based on investigation, the root cause was attributed to a design related issue.This is a confirmed design issue and has already been investigated in an nc, and a capa has been initiated for further action.Based on the information reviewed to date, we reserve the right to conclude that no further investigation is necessary.Based on the aforementioned information, a dhr review was not considered necessary, since the root cause of the event affects all lots in the market.In addition, a device evaluation was not deemed necessary, as similar devices have already been inspected and tested within the scope of the nc.